Does Corex and Spasmo Proxyvon cause erectile dysfunction?

default
Posted on Wed, 3 Sep 2014 in Medicines and Side Effects
Question: Hi I was addicted to corex and spasmo proxyvon now under medication for stopping it, Can it cause erectile dyfunction ?
doctor
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer:
Neither corex or spasmoproxyvon abuse can cause ED

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help.

I should start by asking if you would like to know whether corex and/or spasmo proxyvon addiction can lead to erectile dysfunction? If so, then the answer is no sir. The use of these medications in excess can have several side effects but none resulting in erectile dysfunction sir. If at all you are experiencing erectile dysfunction, there must be another cause to it and I would urge you to discuss the same with your doctor so he/she can go about an elaborate evaluation to find the cause for the same.

I hope you find my response helpful. If you have any further clarifications, or if I have not understood your question clearly please write back to me and I shall be more than happy to help you further sir.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 5 hours later
What about risperidone tablets...
doctor
Answered by Dr. Shoaib Khan 9 hours later
Brief Answer:
Risperidone-Yes; Naltrexone- No

Detailed Answer:
Hello once again sir.

Naltrexone also does not have any side effects that can contribute to erectile dysfunction or a loss in libido.

But Risperidone has a common side effects of loss of libido or sexual desire and can also result in other complications like erectile dysfunction or even inability to climax.

I hope this information helps you sir. Please do not hesitate to write back to me for any further assistance, I am always available to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 11 minutes later
Thank you Sir, Will stopping risperidone help to improve the situtation...
doctor
Answered by Dr. Shoaib Khan 5 minutes later
Brief Answer:
You are right, but caution is advised

Detailed Answer:
Hello once again sir.

Yes sir, discontinuing risperidone will certainly help and your sexual function should return to its previous norm. But as risperidone has been advised for your schizophrenia, discontinuation of this medication can result in a relapse of symptoms of schizophrenia and so it is not advised for you to discontinue this medication without consulting your doctor.

The best option would be to schedule and appointment with your doctor and request for a substitute/change in prescription to help find a medication that best suits you and has the least amount of side effects. So please do not discontinue this medication abruptly without consulting your doctor.

I hope I have explained things in a manner best understood by you sir. Please do not hesitate to write back to me for any further clarifications, I am always here to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Spasmoproxyvon

doctor1 MD

Hello Doctor, I have been observing navel burning sensation and bloating feeling. Not sure if that is for hunger or pain after eating something. I...

doctor1 MD

I have a problem with indigestion , gas and a stomach ache. I also have a small anal fissure . Any advice?

doctor1 MD

extreme pain on right side just below the rib cage and unable to have bowel movement. what might be causing the pain?

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2